Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is it safer to take allergic tablet during pregnancy?

Hi I am 6 months pregnant, I have taken Omnacortil for 10 days as i had severe allergy and prescribed by dermatalogist in consultation with gynaec. Pls advise if it is safe for my baby as i have read some articles online which says it should not be taken. i m worried now. Pls assist
Asked On : Fri, 18 Feb 2011
Answers:  2 Views:  557
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Hello anonymous,
only on july 5 th I saw your question posted on feb 18th. Though very late, probably you would have even delivered. the answer may be useful to others in public forum.
There are group of illness called collagen vascular disorders, popularly known as the rheumatic group of disorders. Rheumatoid arthritis in young is not rare. Some young pregnant Rheumatoid arthritis patients were forced to consume more than 20 mgm of the steroid you have mentioned. They have delivered healthy children. You have taken only for 10 days. It should not cause problems. Ofcourse exceptions can occur. In general your child will not suffer
with regards
Answered: Thu, 5 Jul 2012
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
It depends on how bad is your allergy now.Taking steroids is not usually advisable during pregnancy but if the allergy is so severe that it might affect the mother badly then it can be taken.Now if your allergy is under control you can switch over to a milder drug in consultation with your dermatologist.
Dr. Rakhi Tayal
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor